Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 63, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2025, 12:03 AM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2025, 12:03 AM CDT (05:03 UTC)
- Expired
- Apr 5, 2025, 12:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 42 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 12:34 AM CDT | HAIL 1.25 | Peter Pender, AR | Timing estimated from radar. |
| Apr 5, 12:48 AM CDT | HAIL 1.25 | Ozark, AR | Franklin County EM reported quarter to half dollar size hail at Ozark EOC. |
| Apr 5, 12:49 AM CDT | HAIL 0.7 | 1 E Ozark, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
994
WUUS54 KTSA 050503
SVRTSA
ARC047-131-050545-
/O.NEW.KTSA.SV.W.0063.250405T0503Z-250405T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1203 AM CDT Sat Apr 5 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Franklin County in west central Arkansas...
East central Sebastian County in west central Arkansas...
* Until 1245 AM CDT.
* At 1203 AM CDT, a severe thunderstorm was located 5 miles southeast
of Echo, moving northeast at 45 to 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations in or near the path include...
Altus... Denning...
Etna... Alix...
Peter Pender... Branch...
Washburn... Wiederkehr Village...
Ozark... Fort Chaffee...
Meg... Charleston...
This includes Interstate 40 in Arkansas between mile markers 34 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3514 9403
3514 9412 3510 9414 3509 9416 3556 9384
3553 9370
TIME...MOT...LOC 0503Z 211DEG 38KT 3504 9408
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Mejia1 follow-up statement
355
WWUS54 KTSA 050523
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1223 AM CDT Sat Apr 5 2025
ARC131-050533-
/O.CAN.KTSA.SV.W.0063.000000T0000Z-250405T0545Z/
Sebastian AR-
1223 AM CDT Sat Apr 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SEBASTIAN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3522 9402
3522 9407 3556 9384 3553 9370
TIME...MOT...LOC 0523Z 209DEG 50KT 3529 9390
$$
ARC047-050545-
/O.CON.KTSA.SV.W.0063.000000T0000Z-250405T0545Z/
Franklin AR-
1223 AM CDT Sat Apr 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN FRANKLIN COUNTY...
At 1223 AM CDT, a severe thunderstorm was located over Ratcliff,
moving northeast at 55 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Altus... Denning...
Etna... Alix...
Peter Pender... Branch...
Wiederkehr Village... Ozark...
Meg... Charleston...
This includes Interstate 40 in Arkansas between mile markers 34 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3522 9402
3522 9407 3556 9384 3553 9370
TIME...MOT...LOC 0523Z 209DEG 50KT 3529 9390
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
MejiaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:20 PM CDT, 2 hours 43 minutes earlier. Its key messages:
- Updated at 920 PM CDT Fri Apr 4 2025
- Strong/severe storm threat continues this evening, focused across southeast Oklahoma into western Arkansas.
- High rain chances continue through Sunday morning, with heavy rain and flood potential continuing across southeast Oklahoma and western Arkansas.
- Much cooler weather arrives this weekend, with rain possibly changing to snow late Saturday night into Sunday morning north of Interstate 40. Minor accumulation is possible.
- A freeze is expected many areas Monday morning.
Area forecast discussion, Apr 4, 9:20 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
920 PM CDT Fri Apr 4 2025
...New UPDATE...
.KEY MESSAGES...
Updated at 920 PM CDT Fri Apr 4 2025
- Strong/severe storm threat continues this evening, focused
across southeast Oklahoma into western Arkansas.
- High rain chances continue through Sunday morning, with heavy
rain and flood potential continuing across southeast Oklahoma
and western Arkansas.
- Much cooler weather arrives this weekend, with rain possibly
changing to snow late Saturday night into Sunday morning north
of Interstate 40. Minor accumulation is possible.
- A freeze is expected many areas Monday morning.
&&
.UPDATE...
Issued at 920 PM CDT Fri Apr 4 2025
The front has shifted east away from the region this evening, with
the bulk of the severe threat done. There is still some elevated
hail threat with storms across far eastern OK into western AR this
evening. Otherwise there should be a relative lull in the activity
for much of the 06Z to 12Z window. The next wave of rain and
storms arrives around 11Z from the southwest. This next wave of
weather is not expected to carry the severe threat that this
morning's storms did. However, it will exacerbate any ongoing
flooding issues and some flash flood warnings may need to be
reissued.
Lacy
&&
.SHORT TERM...
(Through tonight )
Issued at 200 PM CDT Fri Apr 4 2025
Widespread showers and scattered thunderstorms continue this
afternoon, supported by warm advection in the 850-700 hPa layer and
good diffluence aloft. Over the next few hours the potential for
severe weather will intensify across southeast OK and northwest AR
as the upper level trough approaches and begins to become negatively
tilted. In the lower levels the boundary will see strong
frontogenesis as cold advection increases north of the boundary in
the surface to 900 hPa layer. This in conjunction with the more
favorable upper level dynamics will support the severe weather
threat ramping up.
There are several factors to consider for this afternoon and
evenings severe weather. The lifting boundary will probably become
tied up on the north side with the terrain in west-central AR, and
will be limited to the west by the advancing cold air. This should
limit surface based instability to mainly Le Flore, Sebastian, and
Franklin Counties. This area will be most susceptible to the severe
weather threat, including tornadoes, large hail, and damaging wind.
Elsewhere, roughly along and south/east of a line from McAlester to
Bentonville, elevated instability will support severe hail or wind
from any stronger cells that can form. This area will shrink from
the west as the cold air moves in, with most severe weather ending
sometime between 6-9 PM this evening.
The flood threat will continue to increase as storms develop across
southeastern portions of the forecast area, with areas of flash
flooding and minor-moderate river flooding developing. The
existing Flood Watch covers this threat for the areas most likely
to be impacted. Total rainfall today could be several inches in
the hardest hit locations.
A brief lull is then expected until late in the overnight period,
then yet another round of showers and storms will move in from the
southwest. Unlike the last few days, the chance of thunder will be
pretty low for the northwest half of the area, with more of a
moderate stratiform rain developing. For southeast OK a few storms
could become marginally severe with wind or hail, but it should be
brief. Any areas that are seeing flooding will see an exacerbation
of conditions given the additional rainfall. Lows tonight will
range from the mid 40s in NE OK to mid 50s in the southeast
portions of the area.
&&
.LONG TERM...
(Saturday through Friday)
Issued at 147 PM CDT Fri Apr 4 2025
The next round of rainfall will be ongoing Saturday morning, with
light to moderate rainfall for the entire forecast area, but with
pockets of heavier rainfall under any thunderstorms in southeast OK
into west-central AR. The rain threat will gradually diminish into
the afternoon with very breezy northerly flow developing and cooler
air spilling into the area. Winds will gust to 30-40 mph, but for
now elected to forego a Wind Advisory given speeds are only
marginally reaching criteria. With all of the additional rain,
several rivers will be pushed into moderate flood stage. Although
conditions will again briefly dry out Saturday evening, the upper
level low will pass overhead with one final round of wraparound
rainfall on the backside of the storm. This is expected Saturday
night into Sunday morning. Model guidance continues to show
uncertainty with respect to exactly where this heavier
precipitation band will set up as well as its intensity. With that
said, the timing is ideal to allow for maximum cooling of the
column, and areas of mixed rain and snow or perhaps all snow will
develop. As ground conditions remain warm, meaningful accumulation
is unlikely, but its certainly possible that anywhere across
northeast OK or northwest AR could see a brief dusting of snow
early Sunday morning. No travel impacts are anticipated.
Conditions finally dry out later Sunday with dry weather through
much of next week expected. Monday morning will likely be the
coldest this week, with many areas at or below freezing. Freeze
headlines are likely for Monday morning. Temperatures will
gradually warm back into the 70s and 80s with mostly sunny
conditions. River flooding will probably continue for several days
before subsiding, especially along main stem rivers. &&
.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Fri Apr 4 2025
MVFR to IFR conditions are expected to prevail through the valid period
with rounds of showers/storms also expected to impact area sites.
&&
.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Fri Apr 4 2025
MVFR to IFR conditions are expected to prevail through the valid period
with rounds of showers/storms also expected to impact area sites.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 46 49 34 50 / 70 90 90 30
FSM 51 53 40 52 / 90 100 90 30
MLC 48 51 35 51 / 100 100 90 20
BVO 45 49 33 52 / 60 90 80 20
FYV 47 49 33 49 / 90 100 90 30
BYV 45 47 34 45 / 90 100 90 40
MKO 47 50 34 49 / 90 100 100 30
MIO 45 46 34 49 / 60 90 90 40
F10 46 49 34 51 / 90 100 100 30
HHW 51 55 39 50 / 100 100 80 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.
AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
020-029.
&&
UPDATE...30
SHORT TERM...06
LONG TERM....06
AVIATION...67Hazardous weather outlook, Apr 4, 5:09 PM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 509 PM CDT Fri Apr 4 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 509 PM CDT Fri Apr 4 2025 ...SEVERE WEATHER AND FLOOD THREAT CONTINUES THIS EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...LeFlore county in Oklahoma; Sebastian and Franklin counties in Arkansas. ONSET...Ongoing...ending by around 7 PM. SEVERE THUNDERSTORM. RISK...Critical. AREA...Far Eastern Oklahoma into Western Arkansas. ONSET...Ongoing...ending around 7 PM. AREA AT GREATEST RISK...LeFlore county in Oklahoma; Sebastian and Franklin counties in Arkansas. FLASH FLOOD. RISK...Elevated. AREA...Southeast Oklahoma into West-central and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Numerous strong to severe storms draped across far southeast Oklahoma into west-central and northwest Arkansas along and close to a frontal boundary will pose a high severe risk for the remainder of the afternoon, with the threat gradually shifting east out of the area into the evening. The greatest tornado threat exists over southeastern LeFlore county in Oklahoma, with lesser threat as far north as Sebastian and Franklin counties in Arkansas. Large hail and locally damaging wind are the primary threats. Swaths of heavy rainfall from multiple rounds of heavy rain producing thunderstorms thru Saturday morning will pose an elevated and dangerous flash flood threat, mainly across southeast Oklahoma into west-central and northwest Arkansas. Three to eight inches of rain, with some localized totals to around 10 inches are expected. Main-stem river flooding is also expected, and will likely linger into early next week. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm...High Wind...Heavy Rain Potential. SUNDAY...Winter Weather...High Wind Potential. MONDAY and TUESDAY...No Hazards. WEDNESDAY...High Wind Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... Widespread rain and thunderstorms are expected to spread northeast across the region Saturday morning, with a limited severe weather risk mainly confined to areas near the Red River in far southeast Oklahoma. Hail and wind are the main threats. Rain may mix with or change to snow across parts of northeast Oklahoma and northwest Arkansas before ending late Saturday night into early Sunday. A dusting of accumulation may occur on grassy or elevated surfaces, but travel impacts are not expected. Main-stem river flooding will likely linger into early next week. EMERGENCY MANAGEMENT PLANNING STATEMENT... Severe weather and flooding impacts are likely to impact parts of eastern Oklahoma and northwest Arkansas now through the weekend. Multiple periods of response may be required. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 4, 7:03 PM CDT, 5 hours before
Preliminary Local Storm Report
National Weather Service Tulsa OK
703 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Hail 2 S Rogers 36.30N 94.11W
04/04/2025 E0.75 Inch Benton AR Public
Report from mPING: Dime (0.75 in.).
&&Special weather statement, Apr 4, 9:04 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
904 PM CDT Fri Apr 4 2025
OKZ076-050230-
Le Flore OK-
904 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LE FLORE COUNTY
THROUGH 930 PM CDT...
At 904 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Lake Wister State Park, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Poteau... Wister...
Lake Wister State Park... Shady Point...
Panama... Heavener...
Howe... Hodgen...
Cameron... Spiro...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3482 9488 3525 9464 3515 9444 3501 9444
3472 9470
TIME...MOT...LOC 0204Z 210DEG 36KT 3484 9475
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 4, 9:23 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
923 PM CDT Fri Apr 4 2025
OKZ076-050300-
Le Flore OK-
923 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LE FLORE COUNTY
THROUGH 1000 PM CDT...
At 922 PM CDT, Doppler radar indicated a strong thunderstorm over
Poteau, moving northeast at 55 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
Poteau... Scullyville...
Shady Point... Panama...
Jenson... Arkoma...
Cameron... Rock Island...
Pocola... Braden...
Spiro... Bonanza...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3510 9444 3493 9457 3501 9477 3532 9460
3533 9457 3530 9454 3530 9449 3531 9448
3533 9450 3535 9448 3537 9449 3537 9448
3538 9443
TIME...MOT...LOC 0222Z 207DEG 46KT 3505 9463
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Apr 4, 9:40 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
940 PM CDT Fri Apr 4 2025
ARZ019-029-OKZ072-076-050315-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
940 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES THROUGH 1015 PM CDT...
At 940 PM CDT, Doppler radar indicated a strong thunderstorm over
Pocola, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Alma... Shibley...
Dyer... Kibler...
Central City... Cameron...
Pocola... Rye Hill...
Moffett... Fort Smith...
Fort Smith Regional Airport... Van Buren...
Rudy... Scullyville...
Hackett... Concord...
Arkoma... Braden...
Figure Five... Mill Creek...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 18.
Interstate 40 in Oklahoma between mile markers 326 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3508 9446 3516 9462 3564 9439 3548 9405
TIME...MOT...LOC 0240Z 211DEG 45KT 3522 9447
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Apr 4, 10:34 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1034 PM CDT Fri Apr 4 2025
ARZ010-011-019-050400-
Madison AR-Washington AR-Crawford AR-
1034 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MADISON...NORTHEASTERN
CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES THROUGH 1100 PM CDT...
At 1033 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Winslow, moving northeast at 50 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
Wyola... Hindsville...
Wesley... Huntsville...
Tuttle... Bidville...
Sulphur City... Brentwood...
Japton... Mayfield...
Delaney... Arnett...
Hicks... Aurora...
Crosses... Patrick...
Winslow... Combs...
Mount Gayler... Durham...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3607 9357 3577 9388 3577 9391 3576 9391
3576 9389 3573 9392 3573 9396 3570 9397
3570 9398 3567 9398 3566 9399 3566 9402
3575 9418 3622 9390
TIME...MOT...LOC 0333Z 213DEG 42KT 3577 9405
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
MejiaSpecial weather statement, Apr 4, 11:02 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
1102 PM CDT Fri Apr 4 2025
ARZ002-011-050430-
Carroll AR-Madison AR-
1102 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MADISON AND CENTRAL
CARROLL COUNTIES THROUGH 1130 PM CDT...
At 1102 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Hindsville, moving northeast at 50 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
Rockhouse... Withrow Springs State Park...
Hindsville... Huntsville...
Cabanal... Forum...
Alabam... Pleasant Ridge...
Urbanette... Berryville...
Grandview... Clifty...
Oak Hill... Georgetown...
Eureka Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3597 9379 3605 9394 3606 9395 3650 9372
3650 9366 3639 9341
TIME...MOT...LOC 0402Z 209DEG 43KT 3607 9384
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
MejiaThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:04 PM CDT | River Flood Warning | TSA | Crawford | 31 hr |
| Apr 4, 8:12 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian | 6 hr |
| Apr 4, 8:54 PM CDT | Areal Flood Warning | TSA | Crawford | 6 hr |
| Apr 4, 9:03 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Madison, Washington | 6 hr |
| Apr 4, 9:23 PM CDT | Special Weather Statement | TSA | Sebastian | 37 min |
| Apr 4, 9:40 PM CDT | Special Weather Statement | TSA | Sebastian | 35 min |
| Apr 4, 10:34 PM CDT | Special Weather Statement | TSA | Madison | 26 min |
| Apr 4, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 39 min |
| Apr 4, 11:02 PM CDT | Special Weather Statement | TSA | Carroll | 28 min |
| Apr 4, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 34 min |
| Apr 5, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 51 min |
| Apr 5, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 47 min |
| Apr 5, 2:02 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 43 min |
| Apr 5, 2:38 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 29 min |
| Apr 5, 8:40 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 18 hr |
| Apr 5, 9:06 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Apr 5, 10:16 AM CDT | Areal Flood Advisory | TSA | Crawford | 107 min |
| Apr 5, 10:41 AM CDT | Areal Flood Advisory | TSA | Benton, Crawford, Washington | 3 hr |
| Apr 5, 11:08 AM CDT | Wind Advisory | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 5, 12:59 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 4 hr |
| Apr 5, 3:43 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 24 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.